# SDR DALA2015030902005

- Difficulty date: March 9, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 51,558 hours, 27,877 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR FAILED DOOR SLIDE DEPLOYMENT, SYSTEM OPS CHECK FORECAST 92-0525-8-0006.  LP 1853787.
